Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 958148, 18 pages
http://dx.doi.org/10.1155/2014/958148
Research Article

A Generalized Approach for Computation of Near Field Radiation Pattern of an Antenna

1M. S. Ramaiah School of Advanced Studies, India
2Department of Computing and Digital Environment, School of Engineering, Coventry University, Coventry, UK

Received 24 March 2014; Revised 23 July 2014; Accepted 24 July 2014; Published 19 October 2014

Academic Editor: Ahmad Safaai-Jazi

Copyright © 2014 Preetham Shankpal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Preetham Shankpal, Varun Arur, Govind Kadambi, and James Shuttleworth, “A Generalized Approach for Computation of Near Field Radiation Pattern of an Antenna,” International Journal of Antennas and Propagation, vol. 2014, Article ID 958148, 18 pages, 2014. https://doi.org/10.1155/2014/958148.